×

zbMATH — the first resource for mathematics

Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter. (English) Zbl 0186.47701

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Kurzweil: О принципе усреднения в некоторых специальных случаях краевых задач для уравнений в частных производных. Čas. pěst. mat. 88 (1963), 444-456. · Zbl 0163.33602
[2] И. И. Гихман: По поводу одной теоремы Н. Н. Боголюбова, Укр. мат. ж. IV, (1952), 215-219. · Zbl 1145.11324
[3] J. Kurzweil: Problems which lead to a generalization of the concept of an ordinary nonlinear differential equation, Differential equations and their applications. Proceedings of the conference held in Prague in September 1962, Publishing House of the Czechoslovak Academy of Sciences, Prague 1963.
[4] Н. Н. Боголюбов Ю. А. Митропольскыы: Асимптотические методы в теории нелинейных колебаний. третье изд., гос. изд. физ. мат. лит., Москва 1963. · Zbl 1214.14039
[5] J. K. Hale: Integral manifolds of perturbed differential systems. Annals of Mathematics, 73 (1961), 496-531. · Zbl 0163.32804
[6] J. K. Hale: Oscillations in Nonlinear Systems. McGraw-Hill Book Cotp., New York, Toronto, London 1963. · Zbl 0115.07401
[7] A. Halanay: Периодические инвариантные многообразия для некоторого класса систем с запаздыванием. Revue Roumaine de mathématiques pures et appliquées, X (1965), 251 - 259. · Zbl 0223.34056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.